# SDR GUUA94352010611A

- Difficulty date: January 6, 2011
- Submitted: January 11, 2011
- Operation: Air carrier
- Aircraft: N49543
- Make and model: Beech 1900D
- Aircraft serial: UE181
- Aircraft time: 31,898 hours, 37,230 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Stiff
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE INSP, DISCOVERED RT AFT EMERGENCY EXIT DOOR INNER HANDLE STIFF TO OPERATE.  LUBRICATED RT EMERGENCY EXIT DOOR INNER HANDLE. OPS CHECK NORMAL.
